# SDR DL72E950491

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CHECK, TWO .25 INCH CRACKS UPPER LIGHTENING HOLE STA 1240R - AFT STAIRWELL AREA, REPAIRED PER 53-11-0 NR 15.
